# SDR USAA2014071400012

- Difficulty date: July 11, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 31,649 hours, 24,527 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Tachometer
- Part number: C20105000
- Part serial: 10515
- Condition: Faulty
- Location: Brake System
- Part time: 47,061 hours, 20,594 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A BRAKES AUTO BRAKE FAULT BRAKE RELEASED MSG ON ECAM.  FLIGHT RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  R & R NR 3 BRAKE TACHOMETER.
